DBLP BibTeX Record 'journals/cma/SuZ11'

@article{DBLP:journals/cma/SuZ11,
  author    = {Xinwei Su and
               Shuqin Zhang},
  title     = {Unbounded solutions to a boundary value problem of fractional
               order on the half-line},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {61},
  number    = {4},
  year      = {2011},
  pages     = {1079-1087},
  ee        = {http://dx.doi.org/10.1016/j.camwa.2010.12.058},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}